The commutation relation i[Y,Z]=2Y and the absolutely continuous-spectrum of Y

John Corbett

    Research output: Contribution to journalArticlepeer-review

    Abstract

    A relation between positive commutators and absolutely continuous spectrum is obtained. If i[Y, Z] = 2Y holds on a core for Z and if Y is positive then we have a system of imprimitivity for the group on , from which it follows that Y has no singular continuous spectrum.
    Original languageEnglish
    Pages (from-to)420-427
    Number of pages8
    JournalJournal of the Australian Mathematical Society Series B-Applied Mathematics
    Volume23
    Issue number4
    DOIs
    Publication statusPublished - 1982

    Cite this